# SDR AALA201903143002

- Difficulty date: March 10, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 13,474 hours, 6,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 797065
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE EPSU SYSTEM TEST RESULTED IN A FAILED POWER SUPPLY 10WL.  REMOVED AND REPLACED THE EPSU IAW AMM 33-51-38-040. OPS TESTED GOOD.
